# SDR SWAA2023112714017

- Difficulty date: October 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA 663 VAPOR BARRIER COMPOSITE BULKHEAD IS CRACKED FROM WL 160 TO 150; LBL 46 TO 52.<[01] LEFT HAND STATION 663 VAPOR BARRIER COMPOSITE BULKHEAD CRACK; FROM WATERLINE 160 TO 150; LBL 46 TO 52; WAS REPAIRED IAW SRM 51-70-04-2R-10.;[02] FINAL INSPECTION. JOB COMPLETE.
